# SDR QXEA200800291

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4- SUSPECT CORROSION ON STR 31P AROUND RIVET TAILS FROM X176 TO X182.  REMOVED RIVETS (7) AFT OF STA 176 AT STR 31L, REF. -8 Q400 SRM 51-42-05.  REMOVED CORROSION ON STR 31P IAW Q400 SRM 51-21-00.  HFEC INSPECTED AFFECTED AREA FOR CRACKS IAW D8 Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  INSTALLED 7 RIVETS PREVIOUSLY REMOVED IAW SRM 51-42-05.  ALODINED BLENDED AREA IAW Q400 SRM 51-21-10, PRIMED AREA IAW Q400 SRM 51-25-10 AND PAINT AREA IAW Q400 51-25-15.
